# SDR SWAA2022032513229

- Difficulty date: December 19, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR; AFT LWR CORNER SCUFF PLATE IS BROKEN BEYOND REPAIR / REPAIRED AFT CARGO DOOR; AFT LOWER CORNER SCUFF PLATE IAW SWA EA # 1-A53-2076 REV. 11.
